# SDR SIMA200412101

- Difficulty date: April 23, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Chafed
- Location: Left Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LEFT NACELLES INBOARD SKIN AT THE WING TO NACELLE FAIRING WAS FOUND TO BE CHAFED.  BLENDED AREA AND PERFORMED AN EDDY CURRENT INSPECTION, NO DEFECTS NOTED  FABRICATED A DOUBLER AND TRIPLER.  ALSO FABRICATED SHIMS.  REPAIR DONE IAW SAAB 340 SRM, (72LKS 3079 REV 43) 54-10-10, PAGE 205-210 FIG 208.  (M)
